MathSciNet Relay Station
MathSciNet bibliographic data
MR642331 (83j:57001) 57M25 (57M12)
Giller, Cole A. A family of links and the Conway calculus. Trans. Amer. Math. Soc. 270 (1982), no. 1, 75–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement